# SDR DHLA2008745588

- Difficulty date: September 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN AT STA 490 BETWEEN S14L AND S16L FRAME WITH WEAR.  REPLACED FRAME SECTION AT BS 490 BETWEEN S-14L AND LOWER BEAM IAW DWG AE 4899 REV J DTD 12/15/99.
